# SDR VGCA20150428004

- Difficulty date: April 28, 2015
- Submitted: April 29, 2015
- Operation: Air carrier
- Aircraft: N131FL
- Make and model: Cvac 580
- Aircraft serial: 155
- Aircraft time: 47,752 hours, 47,227 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING STRINGER IN DRY BAY BETWEEN RIB 0 - 1 CRACKED.
